# SDR SABA010004

- Difficulty date: January 30, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N964AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 964
- Aircraft time: 14,135 hours, 21,640 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT CLT, THE LEFT ENGINE TORQUE WAS ONLY 92 PERCENT.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE PERFORMED A GROUND RUN OF THE LEFT ENGINE.  ALL INDICATIONS WERE NORMAL PER THE MAINTENANCE MANUAL.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
